# SDR FDEA201802070570

- Difficulty date: February 7, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN HAS A .500 INCH.  THE CRACK AT THE UPPER INBD CORNER OF THE SLAT ANTI-ICE DUCT CUT OUT.  REPAIRED IAW SRM 57-10-00, FIG 104, VOL 1.
